# SDR SWAA2022020735097

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO R/H FLOOR TO SIDEWALL SUPPORT BS 500A TO 500I RBL24 / REMOVED DAMAGED R/H FLOOR TO SIDEWALL SUPPORT FROM B.S. 500A TO 500I FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT WITH REPAIR SPLICE @ B.S. 500F +9 PER SRM 51-40-02 SRM 53-00-53-2R-5 AND DWG 143A7500 AND RE-INSTALLED SIDEWALL SUPPORT PER SRM 53-00-53-2R-5 AND DWG 143A7500 57042C
